Remedy For Itching And Redness In The Groin?
Good morning, before my friend and I experienced the same thing, namely itching and redness in the groin, my friend happened to be an Asian expat. I took ketoconazole medicine and recovered in a few days, I think I would also recommend my friend to take ketoconazole, is it safe for expatriate? r nThank you in advance, doctor.
Good evening Mohamad Sakum, thank you for asking.
Ketoconazole is a drug that kills fungi that are sensitive to this drug, and is basically safe for expatriate use even if the person has no contraindications and is allergic to ketoconazole. However, please be aware that the same symptoms that you and your friend may have are different diseases.
Therefore, it is strongly recommended not to recommend your friend to use ketoconazole without the doctor's advice, so you should advise your friend to see a doctor for an examination, because itching and redness in the groin may be caused by bacterial infections, other fungal infections that are not sensitive to ketoconazole, allergies and others. In addition, although it is possible that your doctor also recommends the use of the same medicine for your friend, it has been recommended on the evaluation during the examination that your friend is not allergic and has no other contraindications to the drug. If the doctor does not recommend and give other medicines, keep following the doctor's advice and do not change the drug without the doctor's knowledge.
I hope this helps.